Do you really have "Eczema"? Or Topical Steroid Withdrawal?
Posted in the Eczema Forum
#1 Jul 19, 2014
Sharing this information on Topical Steroid Withdrawal at :
In short, if you have been using Topical Steroid Creams for the treatment of your Eczema, you may be experiencing the side effects of these creams via withdrawal process.
You may think that you have Eczema, but the withdrawal symptoms appear SIMILAR to eczema. These symptoms are steroid-induced eczema. Thus the treatment of your skin condition should rightfully be the stoppage of topical steroids.
Personally, I have better control of my skin now. I really do have my inherent true eczema as it only flares up when I have a bad diet or am in a bad environment. This is only achieved after I have withdrawn from usage of topical steroids.
Feel free to ask me any questions and preview my blog for more answers.
Hope this helps you!
Founder of http://EczeMag.com
Personal blog at http://saynototopicalsteroids.com
Add your comments below
|Eczema and birth control (Mar '12)||22 hr||Samara13||14|
|How else can I treat my horrid eczema? (Jun '15)||Aug 19||markeds||12|
|Ear Eczema HELP! (Dec '09)||Aug 17||kevin538||86|
|eczema on both hands (Jul '15)||Aug 7||markeds||9|
|i have extremely severe eczema EVERYWHERE (Dec '06)||Jul '16||markeds||192|
|Eczema full body (Nov '15)||Jul '16||suzy1802||8|
|real help for childrens eczema||Jul '16||markeds||2|
Find what you want!
Search Eczema Forum Now
Copyright © 2016 Topix LLC